| Catalog Number |
03P88-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Congenital Defect/Deformity (1782); Hepatitis (1897); Vomiting (2144); Respiratory Insufficiency (4462)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident #: (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2023, abbott point of care was contacted by a customer regarding i-stat cg8+ cartridges that yielded a suspected discrepant ionized calcium result on a 3 month old pre-term newborn with congenital bowel obstruction, abdominal distention, congenital microcolon, neonatal cholestasis, severe protein-calorie malnutrition, persistent vomiting, resp.Distress syndrome, cholestatic hepatitis.There was no patient additonal information at the time of this report.Return product is available for investigation.Method: date: tested: ica: i-stat 28-jun-2023 18:04 1.47 mmol/l.I-stat 28-jun-2023 21:24 1.93 mmol/l.Collection times not provided.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 10-nov-2023.A review of the device history record (dhr) confirmed the cartridge lot met finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Al, appendix 1 - product complaint level 2 and level 3 investigation procedure.The rate of ica results outside of the total allowable error (ea) from returned cartridge testing did not meet acceptance criteria found in q04.01.003 rev.Al, appendix 1- product complaint level 2 and level 3 investigation procedure.All other sensor/fluid combinations relative to ea and suppressed results met the acceptance criteria.A deficiency has been determined for cg8+ cartridge lot w23100 due to ica points outside of ea observed in returned cartridge testing only.The handling and storage of the cartridges was not controlled and therefore, further evaluation of the issue using the returned cartridges is not possible.Cg8+ cartridge lot w23100 has been added to quality record (qr) 912067 for root-cause investigation.